Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 70, NWS Northern Indiana

November 30, 2011

NWS Northern Indiana issued this small craft advisory at Nov 30, 2011, 4:41 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2011, 4:41 AM EST (09:41 UTC)
Expired
Nov 30, 2011, 7:00 PM EST
In force
14 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WHUS73 KIWX 300941
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 AM EST WED NOV 30 2011

LMZ043-046-301745-
/O.CAN.KIWX.GL.W.0036.000000T0000Z-111130T1500Z/
/O.NEW.KIWX.SC.Y.0070.111130T0941Z-111201T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
441 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS
EVENING. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS
  THIS MORNING...BECOMING WEST 10 TO 15 KNOTS THIS AFTERNOON. 

* WAVES: 8 TO 12 FEET SUBSIDING TO 4 TO 6 FEET THIS
  AFTERNOON...THEN TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
1 follow-up statement
020 
WHUS73 KIWX 301547
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 AM EST WED NOV 30 2011

LMZ043-046-010000-
/O.CON.KIWX.SC.Y.0070.000000T0000Z-111201T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1047 AM EST WED NOV 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS...BECOMING WEST 10 TO 15
  KNOTS THIS AFTERNOON.

* WAVES: SLOWLY SUBSIDING TO 4 TO 6 FEET THIS AFTERNOON... THEN
  TO 1 TO 3 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 4:30 AM EST, 11 minutes earlier.

Area forecast discussion, Nov 30, 4:30 AM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
430 AM EST WED NOV 30 2011

.SHORT TERM...TODAY THROUGH THURSDAY NIGHT

ALL REMAINING WINTER WEATHER HEADLINES WILL BE CANCELLED WITH
FORECAST ISSUANCE THIS MORNING...WITH SHORT TERM FOCUS CENTERING ON
TEMPERATURES.

MID LEVEL CIRCULATION HAS SHIFTED WELL EAST OF THE FORECAST AREA
THIS MORNING...WITH DEFORMATION FORCING AND MID LEVEL BAROCLINICITY
CONTINUING TO WEAKEN. JUST AN HOUR OR TWO OF ADDITIONAL LIGHT SNOW
EXPECTED ACROSS FAR EASTERN PORTIONS OF THE FORECAST AREA EARLY THIS
MORNING...BUT ANY ADDITIONAL ACCUMULATIONS WOULD BE A TRACE TO A FEW
A TENTHS OF AN INCH. WILL GO AHEAD AND CANCEL ALL WINTER WEATHER
HEADLINES FOR THE FORECAST AREA AT 09Z. LOW CLOUDS HAVE HELD STRONG
ACROSS NORTHWEST INDIANA DOWNWIND OF LAKE MICHIGAN DESPITE LIMITED
LAKE INDUCED INSTABILITY. HOWEVER AS LOW LEVEL RIDGE AXIS BEGINS TO
MOVE IN FROM THE WEST THIS MORNING...WILL SEE A CONTINUED BACKING OF
LOW LEVEL WINDS AND A LESS FAVORABLE FETCH AND RESIDENCE TIME FOR
SIGNIFICANT MOISTURE FLUX OFF LAKE MICHIGAN LATER THIS MORNING.
SYNOPTIC SCALE SUBSIDENCE WILL ALSO BE ON THE INCREASE BY MID
MORNING WITH INDUCED UPPER LEVEL SHORT WAVE RIDGING BUILDING INTO
THE WESTERN GREAT LAKES REGION. HAVE SLIGHTLY SLOWED CLEARING TREND
FROM PREVIOUS THINKING...BUT MOSTLY SUNNY SKIES THIS AFTERNOON STILL
SEEMS INLINE BASED ON STRENGTH OF DRY AIR ADVECTION. DESPITE
INSOLATION THIS AFTERNOON...WOULD SUSPECT THAT SNOW WILL BE SLOW TO
MELT GIVEN HIGH LIQUID EQUIVALENTS. HAVE MAINTAINED GENERAL IDEA OF
PREVIOUS MAX TEMP FORECAST IN TRYING TO HIGHLIGHT SNOW COVERED AREAS
FOR COOLER TEMPERATURES...AND HAVE JUST SHARPENED THIS CONTRAST A
BIT WITH THIS MORNINGS FORECAST. PORTIONS OF AREAS WHICH RECEIVED
SNOWFALL AMOUNTS IN THE 6 TO 10 INCH RANGE WILL LIKELY STRUGGLE INTO
THE MID TO UPPER 30S TODAY AND HAVE SIDED TOWARD SLIGHTLY COOLER
THAN THE COOLER MET GUIDANCE.

MID/UPPER LEVEL FLOW WILL DEAMPLIFY TONIGHT ACROSS CENTRAL CONUS AS
AN UPPER TROUGH DIGS ACROSS FAR WESTERN CONUS. BROAD SFC ANTICYCLONE
WILL BE SLOW TO EXIT THE OHIO RIVER VALLEY TONIGHT SUPPORTING GOOD
RADIATIONAL COOLING CONDITIONS. ONE NEGATIVE FACTOR TO COOLER
TEMPERATURES TONIGHT IS RELATIVELY WET SOILS IN AREAS WHERE
SUBSTANTIAL SNOW DID NOT FALL WHICH WILL HAVE SOME MODERATING
EFFECT. COULD SEE LOWS FROM UPPER TEENS TO LOWER 20S OVER SNOW
COVERED AREAS AND HAVE GENERALLY UTILIZED A BLEND OF PERSISTENCE AND
HIGHER RESOLUTION NAM 2 METER TEMPS TO CAPTURE INFLUENCE OF SNOW
PACK ON TEMPS OVER NEXT FEW DAYS.

NAM/GFS REMAIN IN FAIRLY GOOD AGREEMENT REGARDING EVOLUTION OF
AFOREMENTIONED WESTERN CONUS UPPER TROUGH WITH A PROGRESSIVE
NORTHERN STREAM TROUGH AND A CUT OFF SOUTHERN STREAM TROUGH. LOW
LEVELS WILL REMAIN QUITE DRY AHEAD OF NORTHERN STREAM TROUGH...AND
DID PUSH BACK SLIGHT CHANCE POPS FOR RAIN/SNOW SHOWERS UNTIL AFTER
06Z. BETTER FORCING SHOULD REMAIN TO THE WEST AND NORTH OF THE LOCAL
AREA...BUT BASED ON STRENGTH OF APPROACHING LOW/MID LEVEL FRONT
OPTED NOT TO REMOVE LOW POPS THURSDAY NIGHT.

&&

.LONG TERM...FRIDAY THROUGH TUESDAY

BENIGN/SEASONABLE WX TO START THE PERIOD (FRIDAY INTO SATURDAY
MORNING) PER HEIGHT RISES AND SFC RIDGING BEHIND A DEPARTING
NORTHERN STREAM SHORTWAVE AND ATTENDANT WEAK/DRY CDFNT. CONTINUED TO
UNDERCUT MOS GUIDANCE FOR TEMPS GIVEN SHALLOW MIXING/WEAK
FLOW...ESPECIALLY ACROSS CENTRAL PORTIONS OF THE FA WHERE SNOW WILL
BE SLOW TO MELT.

MODELS/ENSEMBLES DIG A POSITIVELY TILTED UPPER TROUGH INTO THE
NORTH-CENTRAL CONUS THIS WEEKEND. THE RESULTING HEIGHT ADJUSTMENT
WILL SUPPORT INCREASING SOUTHWESTERLY FLOW ACROSS THE AREA WITH A
LOW LVL BAROCLINIC ZONE PROGGED TO SET UP WELL NORTH AND WEST OF THE
FA. INCREASING AMPLIFICATION THANKS TO NE PAC RIDGING WILL FORCE
THIS NRN STREAM TROUGH TO DIG FARTHER SOUTH AND A LEAST PARTIALLY
PHASE WITH AN OPENING WAVE AND ITS JET CORE ACROSS THE FOUR CORNERS.
THIS EJECTING MID LVL IMPULSE WILL LIKELY PROVIDE THE IMPETUS FOR A
DECENT SFC FRONTAL WAVE THAT WILL TRACK ALONG THE TIGHTENING
BAROCLINIC ZONE. FAVOR THE WARMER AND MORE CONSISTENT ECMWF
SOLUTION...WHICH NOW HAS INCREASING SUPPORT FROM THE GFS/GEFS IN
TRACKING THIS SYSTEM FROM THE CENTRAL PLAINS NEWD INTO THE
WESTERN/NORTHERN GREAT LAKES. GIVEN THIS TRACK AM EXPECTING RAIN
LOCALLY FROM THIS SYSTEM...WITH BEST CHANCES BEING SATURDAY NIGHT
AND SUNDAY MORNING ALONG THE ASSOCIATED CDFNT. RETAINED MID CHC POPS
FOR NOW AS STILL SOME TIMING DIFFERENCES SEEN MAINLY IN ENSEMBLES.
THE STRENGTH OF THIS SYSTEM WILL NEED TO BE MONITORED AS A
DEEPER/SLOWER SOLUTION COULD LEAD TO AT LEAST MODERATE RAINFALL AND
ADDITIONAL HYDRO CONCERNS...ESPECIALLY GIVEN ALL THE WATER LOCKED UP
IN THIS SNOWPACK. ATTM...A MODEL CONSENSUS FAVORS A MORE PROGRESSIVE
FRONTAL PASSAGE AND LIGHTER QPF AMOUNTS.

THE AFOREMENTIONED NRN STREAM UPPER TROUGH WILL DIG INTO THE GREAT
LAKES BY EARLY NEXT WEEK. THIS SHOULD ALLOW THE COLDEST AIR OF THE
SEASON TO FILTER IN WITH THE FIRST DECENT LAKE EFFECT EVENT POSSIBLE
AS MODELS DROP 850 HPA TEMPS TO BTW -10C AND -15C.

&&

.AVIATION...
06Z TAFS...WINTER STORM WILL CONTINUE TO WIND DOWN ACROSS THE AREA OVER
THE NEXT SEVERAL HOURS. A FAIRLY PROGRESSIVE UPPER LOW WILL SHIFT
NORTHEASTWARD INTO THE EASTERN GREAT LAKES REGION OVERNIGHT...WITH
DEFORMATION FORCING WANING THROUGH THE OVERNIGHT HOURS. IFR VSBYS
WITH SNOW SHOWERS ARE POSSIBLE AT KFWA OVER NEXT FEW HOURS...WITH
THE THREAT DIMINISHING BY AROUND 08Z AS DEFORMATION BAND CONTINUES
TO WEAKEN AND SHIFT EASTWARD. NORTHWEST WINDS SHOULD REMAIN
SOMEWHAT GUSTY OVERNIGHT...ESPECIALLY AT KFWA...BUT WIND GUSTS AT
BOTH TERMINALS SHOULD SUBSIDE AFTER 09Z. WHILE WEST TO EAST
CLEARING TREND HAS BEEN PROGRESSIVE ACROSS NORTHERN
ILLINOIS...HAVE NOTED SOME MVFR CIGS ON BACK EDGE OF CLOUD DECK
ACROSS EXTREME NERN IL/FAR NWRN INDIANA AND DID INDICATE TEMPO
HIGHER END MVFR CIGS AT KSBN THROUGH 09Z. REMAINDER OF THE
FORECAST SHOULD BE UNEVENTUL WITH SFC RIDGE AXIS SLOWLY BUILDING
INTO THE AREA ALLOWING FOR WINDS TO BACK TO THE WEST AROUND 10
KNOTS ON WEDNESDAY AFTERNOON. VFR CONDITIONS EXPECTED POST 12Z
THIS MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ043-046.

&&

SHORT TERM...MARSILI
LONG TERM...STEINWEDEL
AVIATION...MARSILI
Hazardous weather outlook, Nov 29, 2:38 PM EST, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
238 PM EST TUE NOV 29 2011

INZ006>009-015>018-022>027-032>034-MIZ080-081-OHZ001-002-004-015-
301945-
LAGRANGE-STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-PAULDING-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...PAULDING...ANTWERP
238 PM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN WILL SWITCH TO SNOW BY LATE AFTERNOON...WITH THE SNOW
BECOMING HEAVY AT TIMES INTO THIS EVENING. A WINTER STORM WARNING
IS IN EFFECT WITH TOTAL SNOW ACCUMULATIONS EXPECTED TO RANGE
BETWEEN 4 AND 8 INCHES...WITH SIGNIFICANT IMPACTS TO TRAVEL
EXPECTED. MONITOR THE LATEST WINTER WEATHER PRODUCT FOR FURTHER
DETAILS.

IN ADDITION...MANY RIVERS AND LOW AREAS IN NORTHEASTERN INDIANA
AND NORTHWESTERN OHIO WILL SEE FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RECENT HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING ACROSS THE
MAUMEE AND WABASH BASINS FOR THE LATEST RIVER LEVELS...MONITOR
LOCAL FLOOD WARNINGS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO
THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-MIZ077-301945-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
238 PM EST TUE NOV 29 2011 /138 PM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN WILL LIKELY CHANGE OVER TO SNOW THIS AFTERNOON BEFORE
TAPERING OFF THIS EVENING. TOTAL SNOW ACCUMULATIONS ARE FORECAST
TO RANGE FROM A TRACE ALONG THE LAKESHORE TO BETWEEN 1 AND 4
INCHES ACROSS SOUTHEASTERN PORTIONS OF LA PORTE AND BERRIEN
COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

OHZ005-016-024-025-301945-
HENRY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...NAPOLEON...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
238 PM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN WILL CHANGE OVER TO SNOW LATER THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SNOWFALL AMOUNTS ARE FORECAST TO RANGE BETWEEN 1 AND
3 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RECENT HEAVY RAINFALL WILL RESULT IN RENEWED MINOR TO MODERATE
RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO
THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-301945-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
238 PM EST TUE NOV 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT TODAY THROUGH 10 AM WEDNESDAY MORNING.
GUSTS BETWEEN 35 AND 45 KNOT GALES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004-005-012>014-020-MIZ078-079-301945-
ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-WHITE-CASS MI-
ST. JOSEPH MI-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...MONTICELLO...BROOKSTON...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS
238 PM EST TUE NOV 29 2011 /138 PM CST TUE NOV 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN WILL CHANGE TO SNOW BY LATE AFTERNOON. THE SNOW WILL BECOME
HEAVY AT TIMES THIS AFTERNOON INTO EARLY THIS EVENING. A WINTER
WEATHER ADVISORY IS IN EFFECT FOR 3 TO 6 INCHES OF SNOW ACROSS THE
AREA. MONITOR THE LATEST WINTER WEATHER PRODUCT FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RECENT HEAVY RAINFALL WILL LIKELY RESULT IN MINOR TO MODERATE
RIVER FLOODING ALONG AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SNOW SPOTTERS ARE ENCOURAGED TO RELAY THEIR SNOWFALL REPORTS TO
THE NATIONAL WEATHER SERVICE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Nov 29, 11:45 PM EST, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 PM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HEAVY SNOW       9 E JONESVILLE          41.98N  84.50W
11/29/2011  M8.5 INCH        HILLSDALE          MI   TRAINED SPOTTER

            STORM TOTAL SNOWFALL. STILL SNOWING MODERATE TO HEAVY.

&&

NDM
Local storm report, Nov 29, 11:58 PM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1158 PM EST TUE NOV 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     HEAVY SNOW       2 N NORTH WEBSTER       41.36N  85.70W
11/29/2011  M8.7 INCH        KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL SNOWFALL. SNOW HAS STOPPED.

&&

NDM
Local storm report, Nov 30, 12:18 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1218 AM EST WED NOV 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     HEAVY SNOW       SYRACUSE                41.43N  85.75W
11/30/2011  M8.0 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

            STORM TOTAL SNOWFALL.

&&

NDM
Local storm report, Nov 30, 1:26 AM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
126 AM EST WED NOV 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     SNOW             5 SW FORT WAYNE         41.02N  85.21W
11/30/2011  M4.4 INCH        ALLEN              IN   ASOS

&&

MCS
Local storm report, Nov 30, 1:27 AM EST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
127 AM EST WED NOV 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     SNOW             LIMA                    40.74N  84.11W
11/29/2011  M1.3 INCH        ALLEN              OH   BROADCAST MEDIA

            MEASURED AT WLIO

0735 PM     HEAVY SNOW       AKRON                   41.04N  86.03W
11/29/2011  M7.5 INCH        FULTON             IN   TRAINED SPOTTER

            3 INCHES SINCE 530 PM. SPORADIC POWER OUTAGES AND SMALL
            LIMBS DOWN

0801 PM     SNOW             NAPPANEE                41.44N  86.00W
11/29/2011  M3.0 INCH        ELKHART            IN   911 CALL CENTER

            US 6 CLOSED BETWEEN CR 13 AND CR 15 DUE TO SEMI JACK
            KNIFE AND NUMEROUS OTHER SLIDEOFFS

0815 PM     HEAVY SNOW       2 NE WARSAW             41.26N  85.81W
11/29/2011  M7.2 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

0856 PM     SNOW             MARION                  40.56N  85.66W
11/29/2011  E5.0 INCH        GRANT              IN   PUBLIC

0857 PM     HEAVY SNOW       2 SW PERU               40.73N  86.10W
11/29/2011  M10.0 INCH       MIAMI              IN   EMERGENCY MNGR

            UPDATED STORM TOTAL

0904 PM     SNOW             1 N MILFORD             41.42N  85.85W
11/29/2011  M7.0 INCH        KOSCIUSKO          IN   TRAINED SPOTTER

0917 PM     SNOW             3 ESE WHITE PIGEON      41.78N  85.59W
11/29/2011  M4.1 INCH        ST. JOSEPH         MI   AMATEUR RADIO

0920 PM     SNOW             NORTH WEBSTER           41.33N  85.70W
11/29/2011  M9.0 INCH        KOSCIUSKO          IN   PUBLIC

            RELAYED BY WNDU FACEBOOK PAGE.

0930 PM     SNOW             1 NNW WARSAW            41.25N  85.86W
11/29/2011  M5.5 INCH        KOSCIUSKO          IN   COCORAHS

0937 PM     HEAVY SNOW       WARSAW                  41.21N  85.80W
11/29/2011  M7.5 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

0948 PM     SNOW             LIMA                    40.74N  84.11W
11/29/2011  M1.5 INCH        ALLEN              OH   BROADCAST MEDIA

            RELAYED BY NWS ILN

0950 PM     HEAVY SNOW       MILLERSBURG             41.52N  85.70W
11/29/2011  M8.8 INCH        ELKHART            IN   NWS EMPLOYEE

0950 PM     SNOW             WARSAW                  41.21N  85.86W
11/29/2011  M6.6 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

            STORM SNOW TOTAL NOW AT 6.6 INCHES.

0954 PM     HEAVY SNOW       COLUMBIA CITY           41.16N  85.49W
11/29/2011  M6.3 INCH        WHITLEY            IN   TRAINED SPOTTER

            UPDATED TOTAL

1004 PM     SNOW             SHERWOOD                42.00N  85.24W
11/29/2011  E8.0 INCH        BRANCH             MI   PUBLIC

            MANY SLIDE OFFS AND SLOW MOVING TRAFFIC ON THE ROADS.

1145 PM     HEAVY SNOW       9 E JONESVILLE          41.98N  84.50W
11/29/2011  M8.5 INCH        HILLSDALE          MI   TRAINED SPOTTER

            STORM TOTAL SNOWFALL. STILL SNOWING MODERATE TO HEAVY.

1157 PM     HEAVY SNOW       2 N NORTH WEBSTER       41.36N  85.70W
11/29/2011  M8.7 INCH        KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL SNOWFALL. SNOW HAS STOPPED.

1217 AM     HEAVY SNOW       SYRACUSE                41.43N  85.75W
11/30/2011  M8.0 INCH        KOSCIUSKO          IN   NWS EMPLOYEE

            STORM TOTAL SNOWFALL.

0125 AM     SNOW             5 SW FORT WAYNE         41.02N  85.21W
11/30/2011  M4.4 INCH        ALLEN              IN   ASOS

&&

MCS
Local storm report, Nov 30, 3:10 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 AM EST WED NOV 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 AM     HEAVY SNOW       AKRON                   41.04N  86.03W
11/30/2011  M9.0 INCH        FULTON             IN   TRAINED SPOTTER

            STORM TOTAL SNOWFALL. SNOW HAS STOPPED.

&&

NDM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:31 PM ESTRiver Flood WarningIWXAllen, Huntington, Wabash50 hr

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.